# SDR DALA12012675638

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 53,700 hours, 18,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 17ABC AND 18DEF AND EXIT SIGN ABOVE SEAT 17ABC INOPERATIVE.  REPLACED BATTERIES FOR POWER SUPPLY AND CHECKED OK IAW AMM 33-51.
